A least-squares method for the numerical solution of the dirichlet problem for the elliptic Monge-ampère equation in dimension two


Faculty:
Economie et Services
School:
HEG - Genève
Subject(s):
Economie/gestion
Date:
2013
Published in:
ESAIM : control, optimisation and calculus of variations. 2013. Vol. 29, no. 3, p. 780-810
External resources:
Appears in Collection:



 Record created 2015-01-29, last modified 2019-04-11

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)